# SDR SWAA2024011626896

- Difficulty date: December 1, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5241 · Galley Doors
- Part: Mount
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ON SERVICE DOOR SHOCK MOUNT SUPPORT SLIDE AT AFT GALLEY AREA 2023-751499<[01] REPLACED SHOCK MOUNT ON SERVICE DOOR SUPPORT SLIDE AT AFT GALLEY AREA OAW B737-800 SRM 51-10-02 ITEM 9 AND DRAWING 149A9480 SHEET 27 REV -;[02] CORRECTED STEP 1  REPLACED SHOCK MOUNT ON SERVICE DOOR SUPPORT SLIDE AT AFT GALLEY AREA IAW B737-800 SRM 51-10-02 ITEM 9 AND DRAWING 149A9480 SHEET 27 REV -;[03] TASK COMPLETED
